# SDR UALA2011101005436

- Difficulty date: October 7, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 73,416 hours, 22,695 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEATS 9AB, 10AB, 11AB AND 12AB.  REPLACED BATTERY PACK , OPS CHECKED NORMAL.
